# SDR USAA2011010390028

- Difficulty date: November 19, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM CHANNEL AT BS 1016, LBL 1.  REPAIRED FLOORBEAM CHANNEL AT BS 1016, LBL 1 IAW EA 102458.
